# SDR 99ZZZM547

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Condition: Cracked
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FORWARD OUTBOARD COWL DOORIS CRACKED AT INNER DOOR MIDDLE CAPPING.  STRIP NEAR DRAIN LINE CLAMP.  REPAIRED CAPPING STRIP PER BAE SRM 51-71-11 AND 12.  (M)
